# SDR SWAA2022012618433

- Difficulty date: July 3, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 642BB INNER SKIN IS CRACKED 4' FWD OF THE 3RD TO LAST DRAIN HOLE / FAIRING 642BB WITH INNER SKIN CRACK 4' FWD OF THE 3RD TO LAST DRAIN HOLE WAS REPAIRED PER SWA EA #1-757-14095 REV IR DATED 25-JUL-2017 AND ATS ER #17-03232 REV IR DATED 25-JUL-2017.
